MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7176.185944

Медицинская библиотека · Indian journal of psychological medicine · 2016

Malignant Catatonia and Neuroleptic Malignant Syndrome in Relation to Disulfiram Overdose.

Kumar Kiran K, Bondade Swapna, Sattar Fiaz Ahmed, Singh Niharika

Клинический случайСтатьяПеревод в очереди

Аннотация

Disulfiram is a widely used drug in the management of alcohol dependence syndrome as an aversive agent. Although a drug of high efficacy, it has a large number of side effects. Disulfiram-induced catatonia is a known rare side effect of the drug and herein we report a case of what appeared to be the sequential development of malignant catatonia and neuroleptic malignant syndrome in a patient with a diagnosis of alcohol dependence syndrome and co-morbid paranoid schizophrenia following disulfiram overdose. Clinicians need to be vigilant on the emergence of such rare side effects.

Для цитирования: Kumar Kiran K, Bondade Swapna, Sattar Fiaz Ahmed, Singh Niharika. Malignant Catatonia and Neuroleptic Malignant Syndrome in Relation to Disulfiram Overdose.. Indian journal of psychological medicine. 2016. DOI: 10.4103/0253-7176.185944.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.